Hello, I'd go and see the doctor. I had this twice and it turned out to be a harmless polyp, something that tends to grow when you take Tamoxifen - but nothing to worry about, gets removed with local anaesthetic. Painless.
I am sorry you are going through this anxious time and I am sure some users will be along soon to offer their advice and support.
If you would like to talk to someone please do call our support line at 0808 800 6000 who will be able to talk to you about your concerns and offer some reassurance.
Digital Community Assistant
I'm just looking a little bit of advice
.I have been on tamoxifen for just over 2 yrs and since my first session of chemo in May 2013 I have not had a period however this weekend I have had a fairly heavy pinkish loss and am now concerned .
As luck would have it I had just seen my oncologist the day before it started and am now not due to see him for a yr .
I know from reading some postings that it is not unusual to have a bleed but is 21/2 yrs not a rather long time to just start again I'm 50 by the way
Thanks for reading